# SDR UPS09654723

- Difficulty date: February 15, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T310090
- Part serial: 001403
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT O/B FLAP T/E WEDGE DAMAGED CUTOUT 3.5 X 6.0.  REPAIRED PER EO B767-5750-32178-B.
